Reliability estimation based on general progressive censored data from theWeibull model: comparison between Bayesian and classical approaches
No abstract is available for this item.
Volume (Year): LXV (2007)
Issue (Month): 2 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Olivier Guilbaud, 2001. "Exact Non-parametric Confidence Intervals for Quantiles with Progressive Type-II Censoring," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 28(4), pages 699-713.
- Balakrishnan, N. & Childs, A. & Chandrasekar, B., 2002. "An efficient computational method for moments of order statistics under progressive censoring," Statistics & Probability Letters, Elsevier, vol. 60(4), pages 359-365, December.
- Alvarez-Andrade, Sergio & Bordes, Laurent, 2004. "Empirical quantile process under type-II progressive censoring," Statistics & Probability Letters, Elsevier, vol. 68(1), pages 111-123, June.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:070206. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.